# SDR C2XA10IA002

- Difficulty date: January 1, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 19,872 hours, 10,561 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ABQ - FLIGHT 2025, THE CREW REPORTED A BAG SMOKE INDICATION IN FLIGHT.  THE BOTTLES WERE DISCHARGED AS A PRECAUTION, AND THE AIRCRAFT LANDED AT ABQ WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE DETECTION SYSTEM ON MEL 26-15-00 CTL#184265, AND THE AIRCRAFT WAS APPROVED OF RETURN TO SERVICE.   THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE BAGGAGE SMOKE DETECTION WITH NO DEFECTS NOTED, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
